# SDR R61A201304150420

- Difficulty date: April 15, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Part number: 17059524001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT GALLET HALVES TRIM CORRODED.  MAINTENANCE REMOVED AND REPLACED TRIM IAW EMB 170 AMM 25-00-23.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
